advertisement
Question
Posted by: Isaac | 2011-10-06

Swelling Eye lids

Hi doctor, I am a girl aged 18 years.
I was diagnosed with kidney infection as I felt pain when I urinate and felt abdominal pain on my left side . I was given a prescription for the these Tablets: Panamor at 50, Norfloxacin,Orpic and Mybulen.

The first day I used them both my eyelids swelled with my left eye almost completely closed.
I am scared to continue using this medication for I do not know what the problem is.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please post to CyberDoc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-10-11

Please post to CyberDoc.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement